# SDR YENA2020123000638

- Difficulty date: December 26, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 5060
- Aircraft time: 33,986 hours, 11,931 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Arming Lever
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 733, MCO-SJU.  R2 DOOR SHOWS DISARM IN FLIGHT.  PUSHING ON ARM HANDLE CORRECTS PROBLEM.  ON TOUCHDOWN DOOR SHOWS ARMED.  FOUND SEAL OF EMERGENCY CONTROL HANDLE LEVER PANEL OBSTRUCTING OPERATION OF HANDLE, PER AMM 26-62-44.  PERFORMED PRESSURIZATION, PER AMM 05-53-00-780-001.  OPERATIONS CHECK NORMAL UNABLE TO DUPLICATE FAULT.  A/C OK TO RETURN TO SERVICE.
